Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Loss of sleep. Taking rozavel at night. Will taking rozavel in the day solve the problem?

Dear Doctor: My father is taking Rozavel 20 mg daily. He says he could not sleep when he is taking this tablet. I believe that is one of the side effects of this medicine. Currently he is takig this tablet at night. Will the sleeplessness problem get reduced if he takes rozavel in day time? Thanks in advance. Have a great day!
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  461
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Sleeplessness also known as Insomnia is not a side effect of Rozavel 20 mg.
Rosuvastatin may cause liver dysfunction with muscle ache as its side effects.
Rosuvastatin must be take at night time as the HMG CoA reductase enzyme inhibited by this medicine is active during night times and this enzyme helps in lipid profile derangements.
Its useless to take this medicine during daytime.
You should consult with internal medicine specialist and should try to find out the cause of insomnia.
Take care and wishing for speedy recovery.
Dr. Mayank Bhargava
Answered: Mon, 3 Dec 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor